# SDR HEEA0012100

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 214073917101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

S/N 575 VERY LOUD AND VIBRATES BADLY.  S/N 206 INOPERATIVE. SENT T
